A 25-year-old female asked:
Disclaimer

i have a uti and i took some metronidazole for the bacteria and now my urine is brown. is this normal?

1 doctor answer
Dr. Walter Husar
32 years experience Neurology
Metronidizole: This medication will darken urine as a usual side effect, nothing to worry about.
Answered on Mar 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Safe in pregnancy: Metronidazole is safe in late pregnancy for both mother and baby. And your doctor wouldn't have prescribed it if s/he didn't think it was safe. But ch ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Scott Shapiro
34 years experience Anti-Aging Medicine
It's ok: I couldn't find any interactions for those two medications.
2
2 thanks
A 26-year-old male asked:
Dr. Dan Fisher
26 years experience Internal Medicine
No.: I would be concerned about white blood cells in your urine with a white d/c. This could be a sign of other infection including tb, parasites, fungus. ... Read More
1
1 thank
A 44-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
No: When there is "normal bacteria" it implies that the collection method was poor. A squat & pee collection, rather than one catheterized or truly cl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month